# SDR 9504629156

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8915E
- Make and model: Doug DC-9-14
- Aircraft serial: 45832
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND .50 INCH CRACK IN THE RUDDER SKIN RIGHT SIDE STA 154.  CRACK IS LOCATED APPROXIMATELY 3 INCHES AFT OF REPAIR WITH SEVERAL LOOSE RIVETS.  REPLACED RUDDER.
